# SDR CA010226013

- Difficulty date: January 27, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Make and model: Airbus A310-304
- Aircraft time: 50,601 hours
- Engine: Ge CF680C2A5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 200645001
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, NR 2 ENGINE FIRE INDICATION OBSERVED. ENGINE RETARDED TO IDLE. FIRE WARNING DISAPPEARED. AIRCRAFT LANDED WITHOUT INCIDENT. 14TH STAGE DUCT FOUND DAMAGED. REPLACED I.A.W. MM 36-00-00. SUSPECT CLAMP CAUSED PROBLEM. RELATED PARTS REPLACED INCLUDED THROTTLE CABLE, HP VALVE, HARNESS ASSEMBLY AND FAN REVERSER COWL. AIRCRAFT GROUND RUN SERVICEABLE. NO FURTHER PROBLEMS DURING SUBSEQUENT FLIGHT.
